MathSciNet Relay Station
MathSciNet bibliographic data
MR847905 11Y55 (13F25 68Q45)
Hansel, G. Une démonstration simple du théorème de Skolem-Mahler-Lech. (French) [A simple proof of the Skolem-Mahler-Lech theorem] Theoret. Comput. Sci. 43 (1986), no. 1, 91–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement